# SDR AALA201704279011

- Difficulty date: April 26, 2017
- Submitted: April 27, 2017
- Operation: Air carrier
- Aircraft: N114UW
- Make and model: Airbus A320-214
- Aircraft serial: 1148
- Aircraft time: 52,475 hours, 24,691 cycles
- System (JASC): 2300 · Communications System
- Part: Director
- Part number: Z120H0064112
- Condition: Faulty
- Location: Cids
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED. LEFT OVERWING SLIDE NOT SHOWING ARMED. RESET CIDS 1 & 2 IAW AMM 23-73-00 OPS GOOD.
